# SDR HEEA065114

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: TM41039
- Condition: Erratic
- Location: Triple Oil Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPERATURE GAUGE READS ERRATIC.
